Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year

CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
See all formats and pricing
More options …

Fixed Point Theorems for Set-Valued Mappings under Contractive Condition in Quasi-Metric Spaces

M. Eshaghi Gordji / S. Mohseni Kolagar / Y.J. Cho / H. Baghani
Published Online: 2015-03-04 | DOI: https://doi.org/10.1515/aicu-2015-0015


In this paper, we introduce the concept of a generalized weak contraction for set-valued mappings defined on quasi-metric spaces. We show the existence of fixed points for generalized weakly contractive set-valued mappings. Indeed, we have a generalization of Nadler’s fixed point theorem and Banach’s fixed point theorem in quasi-metric spaces and, further, investigate the convergence of iterate scheme of the form xn+1 ∈ Fxn with error estimates.

Keywords: quasi-metric space; Smyth-complete; left K-complete; left K-Cauchy sequence; weakly contraction; generalized weakly contraction


  • 1. Alber, Ya.I.; Guerre-Delabriere, S. - Principle of weakly contractive maps in Hilbert spaces, New results in operator theory and its applications, 7-22, Oper. Theory Adv. Appl., 98, Birkhäuser, Basel, 1997.Google Scholar

  • 2. Al-Homidan, S.; Ansari, Q.H.; Yao, J.-C. - Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory, Nonlinear Anal., 69 (2008), 126-139.Google Scholar

  • 3. Bae, J.S. - Fixed point theorems for weakly contractive multivalued maps, J. Math. Anal. Appl., 284 (2003), 690-697.Google Scholar

  • 4. Beg, I.; Abbas, M. - Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl., 2006, Art. ID 74503, 7 pp.Google Scholar

  • 5. Berthiaume, G. - On quasi-uniformities in hyperspaces, Proc. Amer. Math. Soc., 66 (1977), 335-343.Google Scholar

  • 6. Boyd, D.W.; Wong, J.S.W. - On nonlinear contractions, Proc. Amer. Math. Soc., 20 (1969), 458-464.Google Scholar

  • 7. Künzi, H.-P.A. - Nonsymmetric topology, Topology with applications (Szeksz´ard, 1993), 303-338, Bolyai Soc. Math. Stud., 4, J´anos Bolyai Math. Soc., Budapest, 1995.Google Scholar

  • 8. Künzi, H.-P.; Ryser, C. - The Bourbaki quasi-uniformity, Topology Proc., 20 (1995), 161-183.Google Scholar

  • 9. Reich, S. - Some fixed point problems, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 57 (1974), 194-198 (1975).Google Scholar

  • 10. Reilly, I.L.; Subrahmanyam, P.V.; Vamanamurthy, M.K. - Cauchy sequences in quasipseudometric spaces, Monatsh. Math., 93 (1982), 127-140.Google Scholar

  • 11. Rhoades, B.E. - Some theorems on weakly contractive maps, Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000). Nonlinear Anal., 47 (2001), 2683-2693.Google Scholar

  • 12. Romaguera, S. - Left K-completeness in quasi-metric spaces, Math. Nachr., 157 (1992), 15-23.Google Scholar

  • 13. Schellekens, M. - Complexity spaces revisited (extended abstract), Proceedings of the Eighth Prague Topological Symposium (1996), 337-348 (electronic), Topol. Atlas, North Bay, ON, 1997. Google Scholar

About the article

Received: 2011-12-12

Revised: 2012-07-19

Accepted: 2012-11-12

Published Online: 2015-03-04

Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Online) 1221-8421, DOI: https://doi.org/10.1515/aicu-2015-0015.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in